17 Aug 2009
There has been recorded cardiovascular (heart) side effects from Prozac (fluoxetine)
"Cardiovascular side effects
One placebo-controlled study has suggested that fluoxetine has no effects on intraventricular conduction. Other case reports have suggested that fluoxetine may rarely provoke dysrhythmias. Other conflicting case reports have suggested that fluoxetine may have a propensity to provoke and alleviate vasoconstriction. Several cases of unexpected death occurring shortly after initiation of fluoxetine therapy have been reported in elderly patients with multiple medical problems.
In one case report, QTc prolongation and torsades de pointes developed in an elderly woman 6 months after starting therapy with fluoxetine 20 mg daily. The QTc interval returned to normal following discontinuation of fluoxetine. Four additional cases suggesting fluoxetine-associated QTc prolongation or torsades de pointes have been reported.
Cardiovascular side effects including bradycardia have been reported to occur in controlled studies of patients treated with fluoxetine. Several cases of bradycardia- induced syncope have also been reported. Several cases of QTc prolongation or torsades de pointes have been reported in association with fluoxetine treatment."
If you feel you are experiencing heart problems you should talk to your doctor as soon as possible.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Im so confused right now im prescribed prozac 10mg for panic attacks and percocet 5mg for a herniation in my L2 disc in spine. Im planning on ...
2 answers • 13 Oct 2011
Worried the attacks will get worse as I was reading on the Internet
2 answers • 2 Jan 2013
Im 24 single mother of a two year old and I'm so scared that I'm not going to get better. Im scared this is my life and Im always tired and ...
3 answers • 20 Jun 2013
Panic attacks are hard enough to deal with without your chest having all the pressure because you are sure you are going to have a heart attack. ...
2 answers • 9 Nov 2013
Wellbutrin 150 once a day has caused me to only be more depressed. Twice a day causes panic attacks. What should I do. Used to take Prozac, would ...
3 answers • 25 Sep 2014